MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by the manufacturer: returned product consisted of a solent dista thrombectomy system.The pump, effluent/supply line, shaft, tip, piston, and spike line were microscopically and visually inspected.Inspection of the device revealed that the shaft was kinked 6.5cm proximal of the tip.The hypotube at this location was broken.The separated ends of the hypotube were ovaled, indicating that the device was kinked prior to separation.The shaft was kinked causing the hypotube to become kinked and break.When the hypotube is broken, the device will not prime and the console will continue to try and prime the catheter, causing check saline supply error to display on the console with the device not able to prime causing the boot to fill with fluid.Product analysis confirmed the reported event, as the shaft was kinked causing the hypotube to break and the device not to prime and boot to fill with fluid.
 
Event or Problem Description
Reportable based on device analysis completed on 27apr2020.It was reported that a boot leak occurred.An angiojet solent dista thrombectomy catheter was selected for use.During the procedure, while priming, a leak was noted on the bulb in the pump bag.The procedure was completed with a different device.No patient complications reported.However, returned device analysis revealed that the hypotube was broken 6.5 cm proximal of the tip.

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10005200
Report Number2134265-2020-05672
Device Sequence Number2857777
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2021
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0025213032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR